# SDR DXTA200601618

- Difficulty date: September 27, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N810QS
- Make and model: Cessna 552
- Aircraft serial: 5600625
- Aircraft time: 2,672 hours, 2,150 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING BRAKES FUNCTIONED CORRECTLY, THEN LO BRAKE PRESS AND ANTI-SKID LIGHT ILLUMINATED.  BRAKES FAILED, UTILIZED EMERGENCY BRAKING SYSTEM.  DURING TROUBLESHOOTING NOTED CONNECTOR P160 ON LANDING GEAR CONTROL HANDLE NOT FULLY SECURE.  SECURED CONNECTOR P160 AND OPERATIONAL CHECK SKID CONTROL MOTOR PUMP CHECK GOOD.  PERFORMED BRAKE BLEEDING PROCEDURE.  SWING GEAR NUMEROUS TIMES.  PERFORMED OPS CHECK OF BRAKES.  OPS CHECK GOOD.  WORK DONE IAW CESSNA 560 MM PER CHAP 32-30-00.
